DIFEN GESIC

Each film-coated tablet contains: paracetamol 400.0 mg, diclofenac potassium 50.0 mg.
The Powerful Control Of Fever and Acute Pain
The one pill combination of Supra-additive and Fast  Anti- pyretic, Analgesic and Anti-inflammatory effect


Full Product Information

Back